# SDR 2WAA2018071800001

- Difficulty date: July 18, 2018
- Submitted: July 19, 2018
- Operation: Air carrier
- Aircraft: N808WA
- Make and model: Doug MD 83
- Aircraft serial: 53044
- Aircraft time: 41,372 hours, 29,512 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 3980002
- Part serial: 2672A
- Condition: Faulty
- Location: Fuel System
- Part time: 1,416 hours, 734 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FUEL NOT PUMPING OUT OF CENTER TANK.
